Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from JME epilepsy, no seizures in the recent past, taking encorate chrono 200, want to take endura mass weight gainer to gain weight. Is it advisable?

I am 23 years old and I am suffering from JME epilepsy . I have been taking encorate chrono 300 daily 2 tablets for last 5 years. Now my doctor is reducing the dose. Now I am taking encorate chrono 200 daily 1.5 tablets. I have not have seizures for last 4 years. I am 5.4 ft tall and i am very skinny and underweight(47.5 kgs). I want to take endura mass weight gainer to gain weight. Will it be good for me? Will it have any side effects?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you can take Endura mass has no interaction with the medication you taking for seizures , there are no side effect of it,, just make sure you are not allergic to any content present in the protein shake, please see a dietician for a proper diet plan to gain muscle and built ..
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor